# SDR USAAF96070

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11345
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PIT - FL 400 - AFTER TAKEOFF, THE NOSE GEAR DID NOT RETRACT.  CREW RECYCLED THE GEAR AND THE GEAR RETRACTED NORMALLY.  FLIGHT CONTINUED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE JACKED THE AIRCRAFT AND SWUNG THE GEAR SEVERAL TIMES.  NO PROBLEMS WERE FOUND.  THE GEAR WAS LUBRICATED AND THE AIRCRAFT RELEASED FOR SERVICE.  (M)
